# SDR DALA2025101007395

- Difficulty date: October 8, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 75,388 hours, 29,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE PLATE FLOOR STRUCTURE SUPPORT UPPER SURFACE (BILGE AREA) (STA 727 TO STA 727F+10 )(STA 727F+10 TO STA 767) BTWN S26R AND S25R AND (STA 727 TO STA 727F +10)(STA 727F+10 TO STA 787+10) AND (STA 787+10 TO STA 847) BTWN S26L AND S25L CARGO COMPARMENT C2.
